# SDR COMA2009111950214

- Difficulty date: November 16, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 31,927 hours, 27,795 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611541
- Condition: Cracked
- Location: Fuselage
- Part time: 31,927 hours, 27,795 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION FOUND A CRACK AT THE FS 621.00, LBL 27.50, AFT PRESSURE BULKHEAD.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND FILLER IN ACCORDANCE WITH REO 601R-53-61-1541 REV-A.
